2 doctors weighed in:
Why does my skin breakout after I use an astringent?
2 doctors weighed in

Dr. Jeffrey Fromowitz
Dermatology
In brief: May be harsh
The astringent you are using may be harsh on your skin.
See your dermatologist to design a treatment regimen.

In brief: May be harsh
The astringent you are using may be harsh on your skin.
See your dermatologist to design a treatment regimen.
Dr. Jeffrey Fromowitz
Dr. Jeffrey Fromowitz
Thank
Dr. Morris Westfried
Dermatology
In brief: Sensitive skin.
Astringent may contain ingredients to which you are sensitive.
Normally they do not cause breakouts. Avoid products which you do not tolerate.

In brief: Sensitive skin.
Astringent may contain ingredients to which you are sensitive.
Normally they do not cause breakouts. Avoid products which you do not tolerate.
Dr. Morris Westfried
Dr. Morris Westfried
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors